# SDR AALA201801249019

- Difficulty date: December 12, 2017
- Submitted: January 25, 2018
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 56,234 hours, 24,473 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5347713700000
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. WEAR ON LOCK FITTING FR 58 AT STRINGER 39R. REPLACED LOCK FITTING PER SRM 51-72-11 AND DRAWING D53347700.
